# SDR ASOA2013062103883

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 31,181 hours, 27,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRING FOR GALLEY EMERGENCY EXIT LIGHT ON TRIM PANEL HAS BROKEN CONNECTOR (QUICK DISCONNECT) ON ACFT SIDE.   REPLACED EMERGENCY EXIT LIGHT TRIM PANEL CONNECTOR IAW ESPM 20-17-10.  NO DISCREPENCIES FOUND AT THIS TIME.
